# SDR AWXA200200820

- Difficulty date: August 10, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65826711
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK HFEC INSPECTION INDICATED A 7/8" CRACK ON VERTICAL PRESSURE BEAM AT BS 663, RBL 32, WL 199. MAINTENANCE TRIMMED OUT DAMAGE AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST. FABRICATED 2 EACH REPAIR DOUBLERS, AND 3 EACH FILLERS, AND INSTALLED REPAIR PARTS IAW AWA E.R. 15-5702-02235-GF1.
